Monoidal structures on graded categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 1, p. 43-45
@article{CTGDC_1982__23_1_43_0,
     author = {Mitchell, Barry},
     title = {Monoidal structures on graded categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {1},
     year = {1982},
     pages = {43-45},
     zbl = {0493.18003},
     mrnumber = {648794},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1982__23_1_43_0}
}
Mitchell, Barry. Monoidal structures on graded categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 1, pp. 43-45. http://www.numdam.org/item/CTGDC_1982__23_1_43_0/

1 S. Eilenberg & G.M. Kelly, Closed categories, Proc. Conf. on Categorical Algebra (La Jolla 1965), Springer 1966, 421-562. | MR 225841 | Zbl 0192.10604

2 F. Foltz, C.L. Air & G.M. Kelly, Algebraic categories with few monoidal biclosed structures or none, J. Pure and Applied Algebra 17 (1980), 171-177. | MR 567066 | Zbl 0448.18004

3 S. Mac Lane, Homology, Springer, Berlin, 1963. | MR 1344215 | Zbl 0818.18001

4 S. Mac Lane, Natural associativity and commutativity, Rice University Studies 49 (1963), N° 4, 28 - 46. | MR 170925 | Zbl 0244.18008

5 B. Mitchell, Low dimensional group cohomology as monoidal structures. To appear in American J. of Mathematics. | MR 714769 | Zbl 0527.18005